MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC

Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC
Catalog Number DYNDCLO1500
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Other
Event or Problem Description
This vmsr report summarizes 17 malfunction events that occurred during q2 2025 (april 1, 2025 through june 30, 2025).The account reported that 17 dyndclo1500 suction canisters/vessels, associated with lot numbers 67021040909, 67021050613, and 67021056913, exhibited cracks or breaks in the canister body, resulting in loss of suction or vacuum function.The customer reported that the affected vessels were unable to maintain vacuum due to cracks in the canister and that 9 affected vessels were returned to the distributor.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to correct serial/lot number identified in the previously submitted mdr.The changes that were made in this mdr are as followed: the exemption number identifying that this complaint is a vmsr eligible mdr, "v" was added before the complaint number to identify the complaint as a vmsr, the decription of the event and additional manufacture narrative was also modified to the vmsr guidlines and also in initial reporter country type is changed and removed the city and lastly, number of summary report and number of events was added to match the serial/lot numbers for the complaint.This supplemental submission is being made to update the serial/lot number as this complaint was eligible for vmsr and ensure the accuracy of the regulatory record.There is no change to the reported event, initial reporter, manufacturers details , reportability determination, device evaluation, investigation findings, or conclusions previously provided.All other information contained in the original mdr remains unchanged.This vmsr submission is part of a retrospective data remediation review.The included events represent 17 malfunction events that medline became aware of during q2 2025 (april 1, 2025 through june 30, 2025).Associated lot numbers are 67021040909, 67021050613, and 67021056913.Seventeen dyndclo1500 suction canisters/vessels were reported to have cracks or breaks in the canister body, resulting in loss of suction or vacuum performance.The account reported that the affected vessels were unable to function as intended due to the damaged canister condition.No physical samples, photographs, or videos were received for evaluation.Therefore, medline quality was unable to perform visual inspection, functional testing, or failure analysis of the reported products.The complaint information was provided to the supplier, and a review of finished good production records and device history records was completed.Review of production documentation did not identify any manufacturing nonconformances, process deviations, or abnormalities associated with the reported lots.Component trending was reviewed, and no additional complaints related to this issue were identified for component dyndclo1500 during the preceding 24 months.Based on the available information, the reported malfunction could not be confirmed.Due to the absence of returned samples and supporting evidence, the reported cracking condition could not be verified and a definitive root cause could not be established.During retrospective remediation activities, the defect code was updated to damaged (used product) ¿ canister body.Of the events summarized, 0 devices were returned to medline for evaluation.The devices were labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OUTER CANISTER, SOFT LINER, 1500CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vineet pandya
three lakes drive
northfield, IL 60093--275
MDR Report Key50732865
Report Number1417592-2026-36864
Device Sequence Number10599291
Product Code KDQ
UDI-Device Identifier10884389129593
UDI-Public10884389129593
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNDCLO1500
Device Lot Number67021040909
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown